Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: GH problem?

  1. #1
    900dead is offline New Member
    Join Date
    Apr 2003
    Location
    las vegas
    Posts
    3

    GH problem?

    When I inject GH it itches really bad. The next day there is a lump that last about 5 days (and is itchy also). Could this be caused by not injecting it far enough in (getting some in the fat layer)? Any help is appreciated.

  2. #2
    Rich8888's Avatar
    Rich8888 is offline Member
    Join Date
    Jul 2002
    Posts
    558
    What brand of GH is it?

  3. #3
    900dead is offline New Member
    Join Date
    Apr 2003
    Location
    las vegas
    Posts
    3
    Its Ansosome (chinese). My wife is taking it with no problems.

  4. #4
    longhornDr's Avatar
    longhornDr is offline Member
    Join Date
    Feb 2003
    Location
    Galveston Texas
    Posts
    528
    Sounds like you are having a DTH (delayed type hypersensitivity) reaction to something in the HGH powder.

  5. #5
    900dead is offline New Member
    Join Date
    Apr 2003
    Location
    las vegas
    Posts
    3
    Is that a big problem? or should I not worry about it

  6. #6
    getfreakybig is offline New Member
    Join Date
    Nov 2002
    Location
    colorado
    Posts
    23
    sounds wierd bro..... never had thatprob. whats the worse that is happening

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •